# SDR UPS08451380

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT SIGN, LT & FWD OF UPPER DECK RT DOOR INOP.  PREVIOUSLY DEACTIVITED, APPLIED DEACTIVATED PLACARD PER EO B747-3350-15296-B.
